Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    4
  • views
    1342

Entries in this blog

 

1 Month On Claravis

I've completed 1 month and 8 days and so far it's been good. I had my monthly appointment with the dermatologist and he decided to keep me at 20mg for another month. I was hoping for him to up the dose so I can see quicker results, but I guess I need to be patient. Well, I haven't developed any side effects apart from the dry lips and my arms are itchy and I can feel tiny bumps whenever I scratch. I believe I'm still going through the initial breakout because my forehead at this time has about

Mori

Mori

12/16/13

Last Reply:
12/16/13

 

8Th Day

Today is my 8th day of taking 20 mg of Claravis.... Feeling good, no aches so far. The only side effect is Ii'm breaking out, must be the IB, i have reallly big nodules on my forehead, lips are starting to dry and bleed when I smile. The most annoying side effect so far is that my scalp has become super itchy and dry. I have flakes on my hair even after I wash it, gross.. So, I'm not too thrilled about that. Other than that, everyting seems to be going well.

Mori

Mori

11/21/13

 

Ready To Start

I picked up my prescription, Claravis, on Friday (11/9/13)!! I will start on Wednesday because tomorrow will be my last day on the antibiotics and the Prednisone.I am excited to finally start this treatment.

Mori

Mori

11/11/13

Last Reply:
11/12/13

 

Waiting...

I've had acne since the age of 12, now I'm 24 years old and it has been a consistant struggle in keeping it under control. I used Dan's BP for about 4 years and it worked great, it was the first thing that ever had worked for me. It kept my skin very clear most of the time but around this last April I had to stop using it because it was really drying out my skin to the point where it would crack and hurt. I also developed sensitivity to it, my skin would be red all the time :-/ So I was sad tha

Mori

Mori

10/31/13

Last Reply:
11/11/13

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×